# SDR UALA2011110806076

- Difficulty date: November 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 67,379 hours, 24,832 cycles
- Engine: Pwa PW2037
- Engine time: 67,101 hours, 24,095 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Shorted
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENG FUEL FILTER EICAS, FLIGHT DIVERTED.  FOUND WIRE W3394-1019-18 SHORTED APPOX 10 INCHES FROM CONNECTOR D42036P PIN 4.  REPAIRED WIRE PER GN-MM.  WIRE HAS INSULATION DAMAGE ONLY.  GRD CHECK GOOD.  NO SHORT TO SHIELD, AFTER REPAIR.
